# SDR CALA2025101009895

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 70,706 hours, 26,058 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DANK SMELL COMING FROM PACKS AT LOW ALTITUDES W/ RAM DOORS OPEN RAN THE PACKS FOR DURATION OF 20MIN, SMELL WENT AWAY. REF FIM 21-00 TASK 806.
